# SDR COMA0560207

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 13,188 hours, 11,358 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 356024310
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5138 RECEIVED A LEFT 14TH STAGE DUCT MESSAGE CLIMBOUT OF CAE, CREW DECLARED AN EMERGENCY, LEFT ENGINE WAS SHUT DOWN AND RETURNED TO THE FIELD, AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE 14TH STAGE HEAT SENSING ELEMENT.
